# SDR CALA0000259

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN HORIZONTAL STABILIZER RIGHT I/B LEADING EDGE I/B ANGLE AT XHR 9.652.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-02, 51-30-05, 51-10-04, AND 51-30-01.
